# SDR FDEA201612154457

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 95,111 hours, 27,628 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Damaged
- Location: Bs 635-674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  SEAT TRACK IS DAMAGED AT BS 635, LONGERON 48L. REMOVED AND REPLACED SECTION OF SEAT TRACK IAW SRM 53-70-00   FIG. 1 VOL. 1.
